# SDR F3LA2024030600031

- Difficulty date: February 12, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 05526
- Aircraft time: 35,564 hours, 14,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX.DURING INSPECTION AT AFT WET AREA WAS FOUND CRACK AND SEVERAL CORROSION ON THE L/H LATERAL SHEAR PLATE BETWEEN FR69 TO FR70.   L/H LATERAL SHEAR PLATE BETWEEN FR69 TO FR70 REMOVED AND REPLACED IAW A320 SRM 51-42-11, INSTALLED WET WITH SEALANT IAW A320 SRM 51-76-00. MX ACTION IS ACCEPTABLE.
